Geometric triangulations and highly twisted links

Sophie L. Ham, Jessica S. Purcell

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


It is conjectured that every cusped hyperbolic 3–manifold admits a geometric triangulation, that is, it can be decomposed into positive volume ideal hyperbolic tetrahedra. We show that sufficiently highly twisted knots admit a geometric triangulation. In addition, by extending work of Guéritaud and Schleimer, we also give quantified versions of this result for infinite families of examples.

Original languageEnglish
Pages (from-to)1399-1462
Number of pages64
JournalAlgebraic and Geometric Topology
Issue number3
Publication statusPublished - 6 Jun 2023

Cite this